# SDR SWAA2022032170966

- Difficulty date: February 9, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737*
- Aircraft serial: 36918
- Aircraft time: 38,769 hours, 23,511 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C BAY VAPOR BARRIER UPPER ATTACH ANGLE AT WING CENTER SECTION HAS A CRACK FROM FASTENER HOLE AT B.S. 663.75 L.BL 8'. / [01] REMOVED FASTENERS ON L/H SIDE VAPOR BARRIER UPPER ATTACH ANGLE AT STA 663.75 FOR ACCESS TO REPAIR .REF B737-700 SRM 51-40-02-0G-0.;[02] CUT AND REMOVED VAPOR BARRIER UPPER ATTACH ANGLE SECTION AT L/H SIDE STA 663.75 REF B737-700 SRM 51-10-02-0G-0 AND SRM 57-10-10-2R-5 FIG 202 SHEET 4.;[03] VERIFIED 1-2.;[04] PERFORMED HFEC AT CUT OUT AT UPPER ATTACH ANGLE AT L/H SIDE STA 663.75 IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS;[05] PERFORMED HFEC HOLE PROBE INSPECTION ON ALL REMOVED FASTENER LOCATIONS WITHIN REPAIR AREA IAW NDTM PART 6; 51-00-00; PROCEDURE 16. NO CRACKS.;[06] FABRICATED REPAIR PARTS; REPLACEMENT ANGLE AND SPLICE ANGLE MATERIAL USED 2024-T3 0.063' PO# 1742537 AND 2024-T3 0.071' PO#1749426 REF B737-700 SM 57-10-102R-5 FIG 202 TABLE 201.;[07] VERIFIED STEPS #5 AND #6.  OK TO TREAT AND PRIME FABRICATED PARTS.;[08] TREATED AND PRIMED FABRICATED PARTS IAW SRM 51-20-01-0G-0.;[09] VERIFIED STEP 8..O.K. TO INSTALL FABRICATED PARTS.;[10] MIXED 0870C020BM654SKN40 SEALANT AT 19:30; 2/25/22. SQUEEZE OUT TIME BY 15:30; 2/26/22.;[11] INSTALLED REPAIR PARTS AT LEFT A/C BAY VAPOR BARRIER WING CENTER SECTION BS 663.75 LBL 8 IAW SRM 57-10-10-2R-5 AND SRM 51-40-02-0G-0.;[12] VERIFIED STEPS 10 AND 11..;[13] RII NOT USED
